Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi..I've used Patogen since March2012-2015 and I've used implant for

Hi..I've used Patogen since March2012-2015 and I've used implant for 3years...so meaning I've been preventing for six years.Now I'm trying to fall pregnant how long will it take to get out of my system?... And sometimes i get my periods sometimes i don't... Is it normal?
Thu, 25 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My dad had actually done his KAMRA implantation in September 2011. He has been complaining till today that his vision is blur and causes both headache and eye dryness. He cant read comfortably at all. The doctor who did the surgery,adviced to use eye drops(Systane/Blink artifical tears drop) consistantly but its still not helping. So,the last option given by the doctor will be removing his KAMRA. I would want to ask for advice if this is the best solution and is it advisable to do so? Are there any cases that certain patients are actually not suitable for KAMRA? I’ve been looking for solutions trying to help him adapt to it,but its still not working till today..Please advice. Thanks!

doctor1 MD

Hi, I am on the birth control implant Nexplanon and I have been since 2013. At first I had no issues, but since last year I have been bleeding. The past couple of months it has been like i m on my period; bleeding and cramps. Before that it was just dark red, like old blood and not much. Now it is red and it is like i m actually on my period. Is there anything I can do or take to make this better? Is this a sign that the implant does not work for me?

doctor1 MD

Hi. I recently (December 2014) got the implant nexplanon and have been have continuous brown vaginal discharge since March 25th 2015. Ever since I got the implant I would have a day or two of spotting around when my normal menstrual cycle was supposed to be but ever since March 25th which was not the week of a normal menstrual cycle I have been having continual brown vaginal discharge that will not stop. It is making it very difficult to have intercourse with my boyfriend since it is dark enough to notice as well as wear my regular underwear without use of a pad or tampon. I thought it was just retained uterine lining since nexplanon is known to stop periods all together and was going to wait it out a few days. I now am on my third week of this spotting and was wondering if it has to due with my implant or other causes. I haven t noticed any other changes except this consistent spotting Thanks

Loading Online Doctors....